On the existence of a quasiperiodic solution of a nonlinear differential equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1339-1346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_8_a5,
author = {V. S. Pronkin},
title = {On the existence of a quasiperiodic solution of a nonlinear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1339--1346},
year = {1992},
volume = {28},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_8_a5/}
}
V. S. Pronkin. On the existence of a quasiperiodic solution of a nonlinear differential equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1339-1346. http://geodesic.mathdoc.fr/item/DE_1992_28_8_a5/